# SDR ASAA2018101626494

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,789 hours, 13,831 cycles
- Engine: Cfmint CFM567B273
- Engine time: 35,107 hours, 10,546 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Not Reported
- Condition: Melted
- Location: Nr 1 Engine
- Part time: 35,107 hours, 10,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WAS OBSERVED TO HAVE MELTED MATERIAL ON THE FRONT COMPRESSOR CASE BETWEEN THE 2ND AND 3RD STAGE VSV ACTUATION RINGS FROM APPROX THE 4 O’CLOCK TO 2 O’CLOCK POSITION. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE.
